About this Journal Submit a Manuscript Table of Contents
Abstract and Applied Analysis
Volume 2013 (2013), Article ID 627314, 6 pages
http://dx.doi.org/10.1155/2013/627314
Research Article

A Characterization for Compact Sets in the Space of Fuzzy Star-Shaped Numbers with Metric

1School of Mathematical Sciences, Heilongjiang University, Harbin 150080, China
2Department of Mathematics, Harbin Institute of Technology, Harbin 150001, China

Received 15 January 2013; Accepted 12 April 2013

Academic Editor: Marco Donatelli

Copyright © 2013 Zhitao Zhao and Congxin Wu. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. J. Cel, “An optimal Krasnosel'skii-type theorem for an open starshaped set,” Geometriae Dedicata, vol. 66, no. 3, pp. 293–301, 1997. View at Publisher · View at Google Scholar · View at MathSciNet
  2. J. Cel, “Representations of starshaped sets in normed linear spaces,” Journal of Functional Analysis, vol. 174, no. 2, pp. 264–273, 2000. View at Publisher · View at Google Scholar · View at MathSciNet
  3. F. H. Clarke, Optimization and Nonsmooth Analysis, John Wiley & Sons, New York, NY, USA, 1983. View at MathSciNet
  4. I. Ekeland, “Nonconvex minimization problems,” Bulletin of the American Mathematical Society, vol. 1, no. 3, pp. 443–474, 1979. View at Publisher · View at Google Scholar · View at MathSciNet
  5. P. M. Gruber and T. I. Zamfirescu, “Generic properties of compact starshaped sets,” Proceedings of the American Mathematical Society, vol. 108, no. 1, pp. 207–214, 1990. View at Publisher · View at Google Scholar · View at MathSciNet
  6. D. A. Klain, “Invariant valuations on star-shaped sets,” Advances in Mathematics, vol. 125, no. 1, pp. 95–113, 1997. View at Publisher · View at Google Scholar · View at MathSciNet
  7. A. Kosinski, “Note on star-shaped sets,” Proceedings of the American Mathematical Society, vol. 13, no. 6, pp. 931–933, 1962. View at MathSciNet
  8. F. Maccheroni, “Homothetic preferences on star-shaped sets,” Decisions in Economics and Finance, vol. 24, no. 1, pp. 41–47, 2001. View at Publisher · View at Google Scholar · View at MathSciNet
  9. H. Mohebi and E. Naraghirad, “Cone-separation and star-shaped separability with applications,” Nonlinear Analysis: Theory, Methods & Applications, vol. 69, no. 8, pp. 2412–2421, 2008. View at Publisher · View at Google Scholar · View at MathSciNet
  10. S. Park and J. Yoon, “Remarks on fixed point theorems on star-shaped sets,” Journal of the Korean Mathematical Society, vol. 18, no. 2, pp. 135–140, 1982. View at MathSciNet
  11. A. Shveidel, “Separability of star-shaped sets and its application to an optimization problem,” Optimization, vol. 40, no. 3, pp. 207–227, 1997. View at Publisher · View at Google Scholar · View at MathSciNet
  12. J. Chanussot, I. Nyström, and N. Sladoje, “Shape signatures of fuzzy star-shaped sets based on distance from the centroid,” Pattern Recognition Letters, vol. 26, no. 6, pp. 735–746, 2005.
  13. P. Diamond, “A note on fuzzy starshaped fuzzy sets,” Fuzzy Sets and Systems, vol. 37, no. 2, pp. 193–199, 1990. View at Publisher · View at Google Scholar · View at MathSciNet
  14. P. Diamond and P. Kloeden, Metric Spaces of Fuzzy Sets, World Scientific, River Edge, NJ, USA, 1994. View at MathSciNet
  15. D. Qiu, L. Shu, and Z.-W. Mo, “On starshaped fuzzy sets,” Fuzzy Sets and Systems, vol. 160, no. 11, pp. 1563–1577, 2009. View at Publisher · View at Google Scholar · View at MathSciNet
  16. C. Wu and Z. Zhao, “Some notes on the characterization of compact sets of fuzzy sets with Lp metric,” Fuzzy Sets and Systems, vol. 159, no. 16, pp. 2104–2115, 2008. View at Publisher · View at Google Scholar · View at MathSciNet
  17. M. Ma, “Some notes on the characterization of compact sets in (En,dp),” Fuzzy Sets and Systems, vol. 56, no. 3, pp. 297–301, 1993. View at Publisher · View at Google Scholar · View at MathSciNet